HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Hey Doctor On Sunday I Noticed This Rash On The

default
Posted on Tue, 17 Dec 2019
Question: Hey doctor on Sunday I noticed this rash on the right side of my arm it’s red dotted like rash I have attached an image of it. What exactly do you think this could be I don’t really have any symptoms but it does look like it’s gotten bigger could it possibly be from the jumper I’ve been wearing it has dotten patterns on the sleeve but I’m unsure why I don’t have it on both arms?
doctor
Answered by Dr. Olgeta Xhufka (5 hours later)
Brief Answer:
Petechiae is possible, do a total blood count and platelet count.

Detailed Answer:
Hello dear, welcome 'Ask a Doctor' service.
I read your query and here is my advice.

I see the photo you attached and it shows a small dots like rash that we call petechiae.
It can be caused by different causes such viral infection or side effect of certain drugs.

Certain drugs such Advil or naproxen, blood thinners, antidepressants, anti-seizure drugs certain antibiotics such nitrofurantoin can cause it. They can cause the rash by minor trauma you can't even remember.

Please let me know if you are taking any of them.
I can advise you to do a total blood count and platelet count.

Hope I have answered the question.
Let me know if I can assist you further.


Note: Hope the answers resolves your concerns, however for further guidance of skin related queries consult our Dermatologist.Click here to book a consultation

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Olgeta Xhufka

General & Family Physician

Practicing since :2011

Answered : 10152 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Hey Doctor On Sunday I Noticed This Rash On The

Brief Answer: Petechiae is possible, do a total blood count and platelet count. Detailed Answer: Hello dear, welcome 'Ask a Doctor' service. I read your query and here is my advice. I see the photo you attached and it shows a small dots like rash that we call petechiae. It can be caused by different causes such viral infection or side effect of certain drugs. Certain drugs such Advil or naproxen, blood thinners, antidepressants, anti-seizure drugs certain antibiotics such nitrofurantoin can cause it. They can cause the rash by minor trauma you can't even remember. Please let me know if you are taking any of them. I can advise you to do a total blood count and platelet count. Hope I have answered the question. Let me know if I can assist you further.